MathSciNet Relay Station
MathSciNet bibliographic data
MR1998720 (2005a:62012) 62-02 (62G05 62G08)
Ruppert, David; Wand, M. P.; Carroll, R. J. Semiparametric regression. Cambridge Series in Statistical and Probabilistic Mathematics, 12. Cambridge University Press, Cambridge, 2003. xvi+386 pp. ISBN: 0-521-78050-0; 0-521-78516-2
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement